# SDR SAI030603

- Difficulty date: March 21, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N1119V
- Make and model: Cessna 208B
- Aircraft serial: 208B0383
- Aircraft time: 7,128 hours
- System (JASC): 3252 · Shimmy Damper
- Part: Roll Pin
- Part number: NAS561P518
- Condition: Sheared
- Location: Shimmy Dampner
- Component: Shimmy Dampner, Cessna
- Component part number: 29430901
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF PILOT NOTED VIBRATION AND ABORTED TAKE-OFF. AIRCRAFT RETURNED TO RAMP. AIRCRAFT WAS INSPECTED AND FOUND FAULTY SHIMMY DAMPNER. ROLL PIN, P/N NAS561P5-18, SHEARED.
